# SDR 20010605CW013

- Difficulty date: May 22, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N296AS
- Make and model: Boeing 727212
- Aircraft serial: 21459
- System (JASC): 2140 · Heating System
- Part: Actuator
- Part number: NYLC50427
- Part serial: 3230
- Condition: Failed
- Location: Heat Bypass Vlv
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HEAT VALVE FAILED IN OPEN CAUSING RAW BLEED AIR TO ENTER CABIN.  CABIN FILLED WITH SMOKE (IFE).
